Discussions By Condition: I cannot get a diagnosis.

Fixed Ulcer and Gastritus, can't settle down cramping in the intestines and nausia

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: whosyourjockey
  • March 10, 2007
  • 10:29 PM

I finally have no more uclers in the stomach and my Gastitus is mild. The Hiatel hernia will always be there unless it is an emergency they tell me. I have been on a super bland diet and was starting to feel better. Then three weeks ago I got sick late at night at work like three hours after I ate a burger. I thought it was food poisoning, and really have had diarrea ever since. The doctor put me on Methscopolamine Bromide, this worked for about a day until i had horrible side effects and stopped the medicine on my own and went to the emergency room with heart racing and cramping again in my intestines. He then thought it may be a parasite, stool samples did not show a parasite or salmonella or anything. he did a sigmoidoscopy at the same time and put me on xiafin with flora q was supposed to be for 5 days but seven was what he gave me. I started feeling better had got rid of diarrea for two days and then got one day of it after the last dose i took. So he put me on Asacol which did nothing. Then he put me on Pamine Forte which after I took the first two doses I found out is the named brand of Methscopolamine Bromide, which caused me light headedness, dizzyness, nausea I feel out of my body, cramping and discomfort in the intestines. I am just trying to get back to work this is so annoying. He has ruled out crohns and colotis and seems to think it is post infectious colotis. I am not taking another drug until i feel normal again which may not ever be again. I feel like I can't leave the house it is starting to rule my life the bathroom? anyone have a clue what this could be. I still believe this drug Pamine Forte set me back more it dehydrated me, dried the mouth and maybe me tired and out of my body. If anyone has had similar things let me know. It is not in my head I am stressed now which i am sure doesn't help but I just want to work again. Make the burning in the intestines and the fish bowl feeling in my head go away please.

Reply Flag this Discussion

1 Replies:

  • For several years I suffered from Irritable Bowel Syndrome (IBS). It was very horrendous and controlled my life. I went through many similar things just like you, with the nausea, diarrea, cramping. I also suffered from what felt like burning in my lower intestine area/colon, as well as inconsistent bowel movements. One day I'd be regular, the next diarrea, the next constipated. I went through this for almost three years of my life, switching medications nonstop and changing my diet. A lot of times I felt like I couldn't leave the house because I was afraid how I MIGHT feel, if I had a sudden urge to go, and I was no where near a bathroom. IBS can be caused from several things ranging from diet, medications, and even stress. For me it was stress. Now I'm not some person who is always worried, or suffers from OCD, or cries a lot or anything like that. I'm just a normal person who stress affects differently. For me, it goes straight to my body and causes problems with my bowels. Eventually though I had to deal with it and learn how to control the IBS. As of right now, fours years later, I no longer suffer from any severe symptoms. While I still technically have IBS (It never truly goes away), I'm living healthier than I ever have before. One thing I must mention is that I also had other stomach problems. I do have GERD (Gastro-Esophogeal-Reflux-Disease), and a slight bit of Gastritis. GERD is a problem with the stomach, where food bypasses the stomach flap and goes back up into the throat. This happens because the stomach makes too much acid, and the flap that keeps the acid from escaping back up into the esophagus is weakened). My GERD has been all but cured with Prilosec. The symptoms I suffered from that were nausea, vomiting, and reflux (Reflux is the process of the food coming back up into the throat). The prilosec has helped by reducing the amount of acid the stomach makes, not neutralizing it like Tums, Rolaids, or Pepcid does. While those work in the short term, they do not fix the problem. Prilosec does, as well as other stomach acid reducers such as Prevacid and Nexium. Anyway, I wanted to share my story with you. I hope it helped in someway. If you have any questions, you can contact my through my email address: zeek1519 @ aol . com. I hope things work out for you. Paul
    Anonymous 42,789 Replies
    • September 26, 2008
    • 11:32 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?